RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 186, Number 4, Pages 773–775 (Mi dan34662)  

This article is cited in 1 scientific paper (total in 2 paper)

MATHEMATICS

Resonance theorems for series and sequences of functions

E. M. Nikishin

Lomonosov Moscow State University

Full text: PDF file (357 kB)

Bibliographic databases:
UDC: 517.516
Presented: А. Н. Колмогоров
Received: 12.10.1968

Citation: E. M. Nikishin, “Resonance theorems for series and sequences of functions”, Dokl. Akad. Nauk SSSR, 186:4 (1969), 773–775

Citation in format AMSBIB
\Bibitem{Nik69}
\by E.~M.~Nikishin
\paper Resonance theorems for series and sequences of functions
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 186
\issue 4
\pages 773--775
\mathnet{http://mi.mathnet.ru/dan34662}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0249864}
\zmath{https://zbmath.org/?q=an:0194.37302}


Linking options:
  • http://mi.mathnet.ru/eng/dan34662
  • http://mi.mathnet.ru/eng/dan/v186/i4/p773

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. M. Nikishin, “On systems of convergence”, Math. USSR-Sb., 10:1 (1970), 21–36  mathnet  crossref  mathscinet  zmath
    2. A. G. Vitushkin, A. A. Gonchar, B. S. Kashin, A. I. Kostrikin, S. M. Nikol'skii, S. P. Novikov, P. L. Ul'yanov, L. D. Faddeev, “Evgenii Mikhailovich Nikishin (obituary)”, Russian Math. Surveys, 42:5 (1987), 153–160  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:41
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020